American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 1, Issue 5

Open AccessLetter To Editor
Wavelet-Galerkin Method and Some Numerical Method for Lane-Emden Type Differential Equation
American Journal of Applied Mathematics and Statistics. 2013, 1(5), 83-86. DOI: 10.12691/ajams-1-5-1
Pub. Date: October 08, 2013Views: 8320Downloads: 4300Citations: 1
Open AccessArticle
Cost Effectiveness Statistic: A Proposal to Take Into Account the Patient Stratification Factors
American Journal of Applied Mathematics and Statistics. 2013, 1(5), 87-89. DOI: 10.12691/ajams-1-5-2
Pub. Date: October 09, 2013Views: 7652Downloads: 4099
Figure of 3
Open AccessArticle
An Assessment of the Changing Climate in Northern Nigeria Using Cokriging
American Journal of Applied Mathematics and Statistics. 2013, 1(5), 90-98. DOI: 10.12691/ajams-1-5-3
Pub. Date: October 15, 2013Views: 12179Downloads: 6832Citations: 3
Figure of 9
Open AccessArticle
Robustness and Power of the Kornbrot Rank Difference, Signed Ranks, and Dependent Samples T-test
American Journal of Applied Mathematics and Statistics. 2013, 1(5), 99-102. DOI: 10.12691/ajams-1-5-4
Pub. Date: October 22, 2013Views: 9420Downloads: 5535
Open AccessArticle
Vibration of Visco-Elastic Parallelogram Plate with Thickness Variation Linearly in one Direction and Parabolic in another Direction
American Journal of Applied Mathematics and Statistics. 2013, 1(5), 103-109. DOI: 10.12691/ajams-1-5-5
Pub. Date: November 15, 2013Views: 17008Downloads: 13612